MAUDE Adverse Event Report: BIOMET 3I CERTAIN® LOW PROFILE ONE-PIECE ABUTMENT 3.4MM(D) X 1MM(H)

BIOMET 3I CERTAIN® LOW PROFILE ONE-PIECE ABUTMENT 3.4MM(D) X 1MM(H)
Model Number ILPC341U
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Date of event unknown / not provided.
 
Event or Problem Description
It was reported that the abutment screw fractured in dental site 14.The implant is in good condition.
 
Additional Manufacturer Narrative
One abutment screw was returned for investigation.Visual evaluation of the as returned abutment identified signs of wear from use, and the drive feature contains the fractured piece of the screw.The piece was too badly damaged to be removed.The screw head was worn from use and fractured at the threads.A device history review was performed and no related nonconformance¿s were noted.A complaint history search was performed using our complaint handling system and there were no additional related complaints against this lot.Appropriate documentation was reviewed.The alleged device malfunction was confirmed.A root cause cannot be determined.The following sections have been updated: b4: date of this report.D4: device expiration.D4: udi.G4: date received by manufacturer.G7: checked "follow-up".H2: checked follow-up type.H3: changed "no" to "yes".H4: date of manufacture.H6: entered evaluation codes.H10: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
CERTAIN® LOW PROFILE ONE-PIECE ABUTMENT 3.4MM(D) X 1MM(H)
Common Device Name
ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key9681271
Report Number0001038806-2020-00286
Device Sequence Number19500100
Product Code NHA
UDI-Device Identifier00844868021117
UDI-Public(01)00844868021117(17)240710(10)2019060917(241)ILPC341U
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K092341
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 04/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/10/2024
Device Model NumberILPC341U
Device Catalogue NumberILPC341U
Device Lot Number2019060917
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/16/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/16/2020
Supplement Date Received by Manufacturer04/06/2020
Initial Report FDA Received Date02/07/2020
Supplement Report FDA Received Date04/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age81 YR
Patient Weight80